# SDR CA150212005

- Difficulty date: February 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 427
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAME FOUND CRACKED.
